# SDR LR7A2014080900484

- Difficulty date: October 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 53,518 hours, 31,052 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bulkhead Web
- Part number: 123456
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK , FOUND CARGO DOOR BULKHEAD WEB CRACKED FS902, RBL30, WL200.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 CHAPTER 51-60 AND 51-70, NR N-32.
